Alert archive / California / Wind Advisories in 2007
Wind Advisory 6, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Apr 15, 2007, 1:39 AM PDT. It took effect at Apr 15, 2007, 10:00 AM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2007, 1:39 AM PDT (08:39 UTC)
- In effect from
- Apr 15, 2007, 10:00 AM PDT
- Expired
- Apr 15, 2007, 7:08 PM PDT
- In force
- 9 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSTO 150839 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 139 AM PDT SUN APR 15 2007 ...GUSTY WINDS ACROSS THE AREA TODAY... .STRONG HIGH PRESSURE WILL BUILD INTO OREGON TODAY AS A STORM SYSTEM MOVES EAST OF CALIFORNIA. THE DRIER AND WARMER AIR ALOFT WILL CAUSE GUSTY WINDS ACROSS THE VALLEYS OF INTERIOR NORTHERN CALIFORNIA. NORTH WINDS WILL INCREASE TO 20 TO 35 MPH BY THIS AFTERNOON. GUSTS TO 45 MPH ARE POSSIBLE. LOCAL GUSTS OVER 50 MPH MAY OCCUR OVER THE HIGHER ELEVATIONS OF LAKE COUNTY AND THE WESTERN SACRAMENTO AND SAN JOAQUIN VALLEYS THIS AFTERNOON AND EVENING. WINDS WILL SUBSIDE AROUND SUNSET. ANYONE DRIVING HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR SUDDEN...STRONG WIND GUSTS INTO THIS EVENING. CAZ015>019-064-151800- /O.NEW.KSTO.WI.Y.0006.070415T1800Z-070416T0300Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- 139 AM PDT SUN APR 15 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING. NORTH TO NORTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH BY THIS AFTERNOON. GUSTS TO 45 MPH ARE POSSIBLE. THE STRONGEST WINDS WILL BE OVER THE HIGHER ELEVATIONS OF LAKE COUNTY...AND ALONG THE WESTERN EDGES OF THE SACRAMENTO VALLEY AND NORTHERN SAN JOAQUIN VALLEY. LOCAL GUSTS OVER 50 MPH MAY OCCUR IN THESE AREAS. WINDS WILL DECREASE AROUND SUNSET. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SG
3 follow-up statements
000 WWUS76 KSTO 151653 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 953 AM PDT SUN APR 15 2007 ...GUSTY WINDS ACROSS THE AREA TODAY... .STRONG HIGH PRESSURE WILL BUILD INTO OREGON TODAY AS A STORM SYSTEM MOVES EAST OF CALIFORNIA. THE DRIER AND WARMER AIR ALOFT WILL CAUSE GUSTY WINDS ACROSS THE VALLEYS OF INTERIOR NORTHERN CALIFORNIA. NORTH WINDS WILL INCREASE TO 20 TO 35 MPH BY THIS AFTERNOON. GUSTS TO 45 MPH ARE POSSIBLE. LOCAL GUSTS OVER 50 MPH MAY OCCUR OVER THE HIGHER ELEVATIONS OF LAKE COUNTY AND THE WESTERN SACRAMENTO AND SAN JOAQUIN VALLEYS THIS AFTERNOON AND EVENING. WINDS WILL SUBSIDE AROUND SUNSET. ANYONE DRIVING HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR SUDDEN...STRONG WIND GUSTS INTO THIS EVENING. CAZ015>019-064-160100- /O.EXT.KSTO.WI.Y.0006.070415T1700Z-070416T0300Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- 953 AM PDT SUN APR 15 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING. NORTH TO NORTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH BY THIS AFTERNOON. GUSTS TO 45 MPH ARE POSSIBLE. THE STRONGEST WINDS WILL BE OVER THE HIGHER ELEVATIONS OF LAKE COUNTY...AND ALONG THE WESTERN EDGES OF THE SACRAMENTO VALLEY AND NORTHERN SAN JOAQUIN VALLEY. LOCAL GUSTS OVER 50 MPH MAY OCCUR IN THESE AREAS. WINDS WILL DECREASE AROUND SUNSET. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JCLAPP
000 WWUS76 KSTO 152306 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 406 PM PDT SUN APR 15 2007 ...GUSTY WINDS ACROSS THE AREA WILL CONTINUE INTO THE EVENING... .STRONG HIGH PRESSURE BUILDING OVER OREGON TODAY HAS GENERATED STRONG WINDS ACROSS THE REGION TODAY. NORTH WINDS 20 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE INTO THE EVENING OVER THE HIGHER ELEVATIONS OF LAKE COUNTY AND THE SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS. WINDS WILL SUBSIDE AROUND SUNSET BUT MAY REMAIN BREEZY OVERNIGHT FOR SOME LOCATIONS. ANYONE DRIVING HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR SUDDEN...STRONG GUSTY CROSS WINDS INTO THIS EVENING. CAZ015>019-064-160300- /O.CON.KSTO.WI.Y.0006.000000T0000Z-070416T0300Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- 406 PM PDT SUN APR 15 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH GUSTS TO 45 MPH WITH CONTINUE INTO THE EVENING. THE STRONGEST WINDS WILL BE OVER THE HIGHER ELEVATIONS OF LAKE COUNTY...AND ALONG THE WESTERN SIDE OF THE SACRAMENTO VALLEY AND NORTHERN SAN JOAQUIN VALLEY. LOCAL GUSTS TO 45 MPH MAY OCCUR IN THESE AREAS. THE WINDS WILL DECREASE AROUND SUNSET. STRONG AND GUSTY CROSS WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RB
000 WWUS76 KSTO 160208 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 708 PM PDT SUN APR 15 2007 CAZ015>019-064-160315- /O.CAN.KSTO.WI.Y.0006.000000T0000Z-070416T0300Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- 708 PM PDT SUN APR 15 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. WINDS IN THE CENTRAL VALLEY AND OVER SOUTHERN LAKE COUNTY HAVE SUBSIDED TO LOWER LEVELS. AT 7 PM GENERALLY THE WINDS WERE BETWEEN 10 AND 20 MPH WITH SOME GUSTS AROUND 25 MPH. THE WINDS WILL CONTINUE TO DECREASE OVERNIGHT BUT REMAIN LOCALLY BREEZY ALONG THE WEST SIDE OF THE CENTRAL VALLEY. $$ RB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Apr 14, 9:30 PM PDT, 4 hours 9 minutes earlier.
Area forecast discussion, Apr 14, 9:30 PM PDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 930 PM PDT SAT APR 14 2007 .DISCUSSION... THE BACK SIDE OF THE TROUGH OF LOW PRESSURE IS OVER INTERIOR NORTHERN CALIFORNIA MOST OF THE SHOWER ACTIVITY IS FROM THE CENTRAL SACRAMENTO VALLEY SOUTHWARD WITH THE BULK OF THE ACTIVITY ON THE WESTERN SIDE OF THE VALLEY. THE CLOUDS WILL BE SLOW TO CLEAR BUT EVENTUALLY TO TO CLEAR FROM NORTH TO SOUTH AFTER MIDNIGHT...WITH THE SAN JOAQUIN VALLEY PROBABLY NOT CLEARING UNTIL THE DAY LIGHT HOURS ON SUNDAY. MOSTLY ISOLATED ACTIVITY IS EXPECTED TO CONTINUE OVER THE MOUNTAINS MOST OF THE NIGHT. AS A RESULT OF THE SLOWER CLEARING I HAVE INCREASED OVERNIGHT LOW TEMPERATURES. ON SUNDAY A MODERATE NORTHERLY WIND EVENT WILL SET UP THAT COULD REACH WIND ADVISORY CRITERIA IN THE CENTRAL VALLEY AND FOR THE COASTAL RANGE FROM SOUTHWEST SHASTA COUNTY THROUGH SOUTHERN LAKE COUNTY. && .AVIATION... MAINLY VFR CONDITIONS FOR THE CENTRAL VALLEY OVERNIGHT WITH SCT SHRA FROM THE CENTRAL VALLEY SOUTHWARD...ISOLD TO THE NORTH UNTIL 07Z. SHRA ENDING FROM NORTH TO SOUTH BETWEEN 08Z CENTRAL SAC VLY TO 12Z FOR THE SAN JOAQUIN VALLEY. MOUNTAINS WILL REMAIN OBSCD IN CLOUDS UNTIL 08Z THEN IMPROVE TO VFR BY 12Z TO 14Z. GUSTY NORTHERLY WINDS MAY START TO OCCUR OVER PARTS OF THE COASTAL RANGE AFT 09Z WHILE IN THE VLY GUSTY WINDS TO 30KT COULD START BETWEEN 15Z-18Z. && .STO WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Apr 14, 5:50 AM PDT, 19 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 550 AM PDT SAT APR 14 2007 CAZ013>019-063-064-066>069-151400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 550 AM PDT SAT APR 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY A PACIFIC FRONTAL SYSTEM MOVING THROUGH NORTHERN CALIFORNIA WILL BRING RAIN TO THE AREA WITH SNOW AND GUSTY WINDS OVER THE NORTHERN MOUNTAINS TODAY. UP TO 6 INCHES OF SNOW MAY FALL OVER THE HIGHEST PEAKS...BUT LESSER AMOUNTS ARE EXPECTED OVER MOUNTAIN PASSES. THUNDERSTORMS ARE POSSIBLE IN THE CENTRAL VALLEY AND DELTA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY GUSTY WINDS ARE POSSIBLE ALONG THE COASTAL MOUNTAINS...LAKE COUNTY AND WESTERN FOOTHILLS SUNDAY AND SUNDAY NIGHT. ANOTHER WEATHER SYSTEM MAY AFFECT THE REGION TUESDAY. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
In the hours before
Special weather statement, Apr 14, 9:58 PM PDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SACRAMENTO CA 958 PM PDT SAT APR 14 2007 CAZ013>019-063-064-066>069-150700- SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 958 PM PDT SAT APR 14 2007 ...GUSTY NORTH WINDS FOR SUNDAY AND SUNDAY NIGHT FOR INTERIOR NORTHERN CALIFORNIA... AS THE CURRENT STORM SYSTEM DIMINISHES OVERNIGHT THE SKIES WILL GRADUALLY CLEAR AFTER MIDNIGHT THROUGH SUNDAY MORNING FROM NORTH TO SOUTH. GUSTY WINDS ARE THE MAIN CONCERN FOR THE MOUNTAINS...FOOTHILLS AND CENTRAL VALLEY ON SUNDAY AND SUNDAY NIGHT. THE STRONGEST WINDS DURING THE DAY WILL BE OVER HIGHER TERRAIN OF LAKE COUNTY AND THE WESTERN SACRAMENTO AND SAN JOAQUIN VALLEYS. WINDS IN THE CENTRAL VALLEY COULD BE AS HIGH AS 20 TO 25 MPH WITH GUSTS AROUND 35 MPH. STRONG EASTERLY GUSTS ARE EXPECTED TO INCREASE OVER THE SIERRA NEVADA SUNDAY NIGHT WITH GUSTS 40 TO 50 MPH THROUGH EAST TO WEST FACING CANYONS AND PASSES. MOTORISTS OF HIGH PROFILE VEHICLES TRAVELING ON SUNDAY SHOULD BE PREPARED FROM STRONG CROSS WINDS ON AREA ROADWAYS. LISTEN FOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE CONCERNING THE WINDS. RB
Special weather statement, Apr 14, 10:05 PM PDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT...RESENT NATIONAL WEATHER SERVICE SACRAMENTO CA 1005 PM PDT SAT APR 14 2007 CAZ013>019-063-064-066>069-150730- SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 1005 PM PDT SAT APR 14 2007 ...GUSTY NORTH WINDS FOR SUNDAY AND SUNDAY NIGHT FOR INTERIOR NORTHERN CALIFORNIA... AS THE CURRENT STORM SYSTEM DIMINISHES OVERNIGHT THE SKIES WILL GRADUALLY CLEAR AFTER MIDNIGHT THROUGH SUNDAY MORNING FROM NORTH TO SOUTH. GUSTY WINDS ARE THE MAIN CONCERN FOR THE MOUNTAINS...FOOTHILLS AND CENTRAL VALLEY ON SUNDAY AND SUNDAY NIGHT. THE STRONGEST WINDS DURING THE DAY WILL BE OVER HIGHER TERRAIN OF LAKE COUNTY AND THE WESTERN SACRAMENTO AND SAN JOAQUIN VALLEYS. WINDS IN THE CENTRAL VALLEY COULD BE AS HIGH AS 20 TO 25 MPH WITH GUSTS AROUND 35 MPH. STRONG EASTERLY GUSTS ARE EXPECTED TO INCREASE OVER THE SIERRA NEVADA SUNDAY NIGHT WITH GUSTS 40 TO 50 MPH THROUGH EAST TO WEST FACING CANYONS AND PASSES. MOTORISTS OF HIGH PROFILE VEHICLES TRAVELING ON SUNDAY SHOULD BE PREPARED FROM STRONG CROSS WINDS ON AREA ROADWAYS. LISTEN FOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE CONCERNING THE WINDS. RB
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.